Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Taken overdose of marijuana, feeling vibration and burning in head. What to do now?

User rating for this question
Excellent
Answered by

Internal Medicine Specialist
Practicing since : 2001
Answered : 2272 Questions
Question
sir
on the day of XXXXXXX ratri i taken the overdose of marijuana only first and last time form that day i feeling vibration and jalan on my brain...plz advise me what i do now....i hear about hydrocephalus ...can it be the traits of that disease...../
Posted Fri, 28 Sep 2012 in Drug Abuse
 
 
Answered by Dr. Ram Choudhary 46 minutes later
Hi Mr XXXXXXX
Welcome to healthcare Magic!
Marijuana is a XXXXXXX drug, I appreciate that you have understood it and have told it as last time....keep your word.
If you have taken the drugs for a month then you can stop them.
First time marijuana effect goes away but if you use it again then it would build up.
I can say you are perfect by one month's treatment.
Now you seem to be more worried due to flash memories of the intoxication, try to forget it and you would be just okay.
Take care!
Wish you a great health!
Above answer was peer-reviewed by
 
Follow-up: Taken overdose of marijuana, feeling vibration and burning in head. What to do now? 3 hours later
i hear about hydrocephalus.....can be happened my action of taking marijuana in overdose....that i read in today news paper about brain fever....i am taking suggestion because after 15day of this incident ,,, i am also suffering of fever .... this will happen one day after taking of head ct-scan.../
 
 
Answered by Dr. Ram Choudhary 13 hours later
Hi Mr XXXXXXX
Welcome back to Healthcare Magic Physician's Desk!
The marijuana can cause serious systemic effects and effects on cognitive functions that is the thought content, behavior changes and altered perception but it can not cause hydrocephalus or brain fever.
Even if you had it immediately after you CT Brain had been normal.
Marijuana when smoked can smoking related injuries, toxic chemical exposures et cetera.
You should avoid it for future to be safe.
Wish you a great health!
Above answer was peer-reviewed by
 
Follow-up: Taken overdose of marijuana, feeling vibration and burning in head. What to do now? 1 hour later
Respected Sir
what will you suggset for fast recovery from this .......any diet or any exercise tips that will help me... bcz i am taking medicine from last 3 months that i mentioned in my query..DR. R.S. Dhatwalia taking medicine slowy-2 back and he advise me not to stop the medicine immedaitly../
 
 
Answered by Dr. Ram Choudhary 6 minutes later
Hi Mr XXXXXXX
Welcome back to Healthcare Magic Physician's Desk!
You have taken the medicines for fairly long time, after taking three months you should not stop them suddenly, reduce the dose slowly the schedule will be told by your clinician.
You should take a lots of citrus fruit juices, they contain anti-oxidants which would help fast recovery and make your mind pacified.
You should take them three times a day for a week then just when you like to have.
Wish you a great health!
Above answer was peer-reviewed by
 
Follow-up: Taken overdose of marijuana, feeling vibration and burning in head. What to do now? 4 hours later
sorry Sir for again distrubing.....
can i do hard physical excercise just like (push up, running,)...bcz when did that in last time then all this happened....( a heat flow from my neck to head after that i immedaitly lay down on the bed...when i thought that situation again ...again it arise..this continued after that in the near hospital doctor check my blood pressure then it was 160/110...then doctor give some medicine( i think that was of blood pressure) , in the next day when doctor try to check my BP ...again heat is generated on my brain after that ...i refer to Solan (H.P) for ct-scan that was normal that i told earliear.......
............,,,,,,,,,,still i am waiting when i can do hard physical exrcise.Bcz of that i lost chance to enter in the navy instead of qualifing written exam.Still ....i feel jalan on my brain or vibration when i speak loudly or thought more XXXXXXX ... but that was not more as that of first stage or not for longer time.
...it my humble request to you that don't get frustrated,,, i want to remove all query that is arising in my mind.
 
 
Answered by Dr. Ram Choudhary 39 minutes later
Hi Mr XXXXXXX
Thanks for your follow up query.
I shall try to solve your problems, no question of getting frustrated.
If you have surges of BP like that then you must get the blood pressure measured on three occasions to detect whether you need treatment for that.
It may be your BP which is troubling you.
You should take the citrus fruits juice for a week and then start light exercises like jogging and morning walk and then build on slowly.
Hope I have answered your query.
If you have any questions I will be happy to answer.
Wish you a good health.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor